# SDR ABXA20251106289

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 100,868 hours, 37,472 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Sensor
- Part number: 8TJ163AAB1
- Part serial: DT96562
- Condition: Defective
- Location: N1 Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RIGHT ENGINE N1 STARTED ON 2 STARTS AND NO N1 INDICATION ON SEI SHOWS 0.  AIRCRAFT RETURNED TO BLOCKS (BTB).  REMOVED AND REPLACED N1 SPEED SENSOR IAW B767 AMM 77-12-01.  OPS CHECK GOOD.  A/C REMAINS ETOPS 180.  STANDBY INDICATOR REINSTALLED IAW B767 AMM 77-41-01.  AIRCRAFT RETURNED TO SERVICE.
